# SDR 9JLA2011121904262

- Difficulty date: December 14, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,557 hours, 3,031 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 99124097
- Part serial: 548
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF THE CABIN ALTITUDE WOULD CLIMB UNTIL A ALTITUDE OF 4000 FT WAS REACHED AND THEN THE CABIN ALTITUDE WOULD STAY AT 4000 FT DURING CLIMB AND CRUISE.  IT WAS NOTED THAT THE CABIN WOULD DESCEND NORMALLY TO THE SELECTED FIELD ELEVATION. TROUBLESHOT AND FOUND THAT THE PRIMARY OUTFLOW VALVE DEFECTIVE. R & R THE OUTFLOW VALVE PN 9912409-7, SN 548 INSTALLED A MODIFIED PRIMARY OUTFLOW VALVE.  FUNCTIONAL CHECKS SATISFACTORY.
